Research Repository

A Strong Law of Large Numbers

de Jong, RM and Kemp, GCR and Xu Zheng, J (1996) 'A Strong Law of Large Numbers.' Econometric Theory, 12 (01). pp. 210-214. ISSN 0266-4666

Full text not available from this repository.
Item Type: Article
Subjects: H Social Sciences > HB Economic Theory
Divisions: Faculty of Social Sciences
Faculty of Social Sciences > Economics, Department of
SWORD Depositor: Elements
Depositing User: Elements
Date Deposited: 17 Jul 2012 12:08
Last Modified: 06 Jan 2022 13:35
URI: http://repository.essex.ac.uk/id/eprint/2880

Actions (login required)

View Item View Item